after being on Depo for 6 years and not having periods for 5 of it have decided 2 go off to get pregnant,last shot ran out on Aug.17th havn't started my period yet but have been having horrible mood swings,anxiety attacks,and crying episodes,even vomiting.All just over normal activities that I do everyday. Talked to my Drs and they say it doesn't have anything to do with Depo but that is the only thing I have changed.Just wondering if anyone knows anything about this or has had any sideeffects from going off Depo...
you didn't say why you were put on it to begin with... depakote is used to treat seizure disorders and the manic part of bipolar/manic depression disorder. you were on it and it proably was stabalizing your moods therefore if you stop taking it, your moods could be unstable. your minds proably confused and vomiting can be part of the unstablness.. i guess. what do i know
I was on depo for years and it took my menstruals aways. And a matter of fact I never really got my menstrual back to normal after being on it until recently.. Also stress plays a part... It sounds like you may be a little stressed. You may be feelin a little irritable... I deal with the mood swings everyday... And when I feel then need to do somethinfg and try to fight it or can't I get all those symptams you stated mood swings, anxiety attacks, and crying episodes,even vomiting .. But, I'm a little loopy... Depo puts your hormones all over the place some women experience the mood swings,anxiety attacks,and crying episodes when their are about to begin their cycle... I'm not a doctor at least not professionally but you body may be trying to regulate it's self...
i got my second depo shot in march and didnt like so i didnt go back to get it june7. weeks later i started feeling the same way. i talked to different ppl and nurses and health care professionals and they told me it is sometimes normal to have those side effects. i have those same problems and want to know when will it stop and how long will it take to get outta my system
I have been taking it for little under two year and decided to come off it because of side effects I have been experiencing. I gained so much weight, had mood swings even waves of depression. Headaches, nausea etc. Anything this injection could give, you name it I experienced it. I started having anxiety attacks since recently. I have been off it for a little over a month now and the attacks have increased and intensity. Oh yeah.. I also got pregnant after been off the injection for less than a month. My health professionals says this could not happen. Doctors don't know everything... Just like the weatherman don't always get it right.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Feb 2018 • 3 answers
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Updated 16 May 2013 • 1 answer
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Updated 11 Dec 2013 • 2 answers
Updated 16 Aug 2015 • 2 answers
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Updated 6 Aug 2018 • 1 answer